| Model Number |
9770090 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
Event or Problem Description
It was reported by biomed stating that the sr prevue has "poor image quality.Can't read 'prevue' when it boots up and fades in and out.".
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the sr prevue has "poor image quality was confirmed.The device was serviced, tested and returned to customer.A history review of serial number (b)(6) showed no other similar complaint(s) from this serial number.
Event or Problem Description